HELP! Feel weird like electric shocks,twitchin', heart racing

Discussion in 'Fibromyalgia Main Forum' started by fibrohugslife, Mar 5, 2006.

  1. fibrohugslife

    fibrohugslife New Member

    Oh my gosh I have been feeling weird all day! Lightheadedness, dizzyness,I mean I feel like someone could push me over and I would fall over literally.

    I took a nap and woke up and felt like little electric shocks/zapping all over my body and they hurt. Twitching going on in all over my body and I have so much trouble moving.

    My heart is racing a bit and I am like WHAT IS GOING ON HERE! LOL

    I have FM, CFS, IBS and Depression and I just feel so weird.

    I am not sure if my CFS is in flare. Yesterday I drove to the county hospital which is quite far from me, 45 minutes, and then waited in line to go to the pharmacy, only to find out they don't carry certain meds that I was prescribed. Needless to say I was peeved, and decided to just drive back. Met up with the guy I am seeing for coffee for a little bit and then went home and crashed.
    It is possibly the coming of rain all day tomorrow affecting my body.

    Is there anything that can be done about this or just ride it out?


    Much love,
    Nicole
  2. 69mach1

    69mach1 New Member

    i have been having severe pain since friday night..it is subsiding some...epsom salt bath and just plain old try to block it out of my mind...do whatever i can...i get zappings and jerking of muscles...ihave bulding discs and degernartive disc disease...and the fms...on and on...i get myclonic jerks when i was i cymbalta... it is not nearly as bad now tha t have been off from it for about three months..i though maybe it mite be some meds?

    yes it is rainiing cats and dogs here outside of san frnacicsco so i thought maybe it may have brought this on for me as well...


    jodie

  3. bettydroop

    bettydroop New Member

    You said that the pharm didnt have the meds you needed? Could you be going through some kind of withdrawl? I would guess maybe withdrawl from a antidepressant/SSRI type? It sounds like that because of the desciption you give about the electric Zap type symptoms. Could you reply and if NOT that then maybe we can figure out what else may be going on. I am responding becuase these feelings are awful- I know.

    Karen
  4. lilchisler

    lilchisler New Member

    Hi,
    You did not mention what meds you were out of. Someone on the board did mention this and could be a side effect from missed dosage.

    I have had similar reactions. Mine were and are referred to as "tremors" or small seizures. Some of our meds can be used for seizure disorders, others "lower" the seizure threshold (make it easier to have a seizure). The reason that I bring this up as a question for your doctor is that it could be due to a med you are taking or one that you are taking and are out of.

    My brother has epilepsy (grand mall type). I , too, do suffer with Petite Malls (baby seizures and a lot of extra electrical current going on). All of his seizures have always come when the barometric pressure took a quick change..whether a raise or drop did not seem to matter, but he always says that "he felt the change in the atmosphere and felt like he had electricity racing through his body and that "his hair hurt". This may sound crazy but he has never been wrong.

    Please tell your doctor no matter how insignificant it may seem.
    I am not implying that you have a seizure disorder, but I am asking you to have the side effects of the meds you are on checked out. I hope this helps.
    "lilchisler"
  5. sues1

    sues1 New Member

    I have been this way off and on since the beginning....even feels like electric charges in my face and lips.....
  6. fibrohugslife

    fibrohugslife New Member

    I wish I could try other meds but I am getting help through the county hospital plan as so whatever they give me is whatever they give me. I can make suggestions but the doctor has the ultimate decision and it's not like I can't go to another doctor or anything as I do not have health insurance and no money to pay for hospitals and doctors I cannot afford.

    The meds I am slowly running out of are Zoloft and Xanax.

    My next appointment with the county doctor is not until the end of May because they have soooo many patients, which is quite true there were just so many people there at my last appointment.

    I have been seeing another doctor from a sliding fee scale clinic and I will be seeing her tomorrow and will be talking more with her tomorrow. It is a long drive to go to that location (an hour away driving-granted there is no traffic), but there are no close doctors near me that do sliding scale fee. Tomorrow I need to call Medi-Cal offices to speed up and get my Medi-Cal card as State Disability reversed their decision and claimed me as disabled. As soon as I can get Medi-Cal it will be easier to find a doctor in my area that I can go see.

    As for withdrawals I still have some medication left and have been taking that so I know it is not that. I was just trying to fill up on meds since my wait is so long is seeing the county doctors and I did not want to run into running out of medication.

    I think the part of the reason is a possible CFS flare on top of rain coming in the area today.

    I rarely have CFS flare ups so I really do not know all of the symptoms that are involved with it. When I have more strength I will look them up.
    I figure this is some other symptom of FM and CFS and just got to ride it out.

    I take my supplements, eat healthy, do the shake when my stomach can handle it, stay positive and keep smiling and laughing, do my Yoga and Pilates, walking, etc. Hoping I can get started in my warm water aerobics soon.

    I just feel so weak all the time, like the power cord went out in my body and it has been a long time since I last felt that way.

    Last night I had a breakdown as I could not hold the plate to get food and it frustrated me so much. Thank goodness I have family around to help me out.
    My dad was saying that I was probably too dependent on my meds which is not true and that pissed me off, but I was shaking too much to respond to that. They kept telling me to eat more protein and I try to eat what I can but most times I am not hungry or too nauseous too eat and keep it down.

    Anyway today I managed to make more homemade applesauce with my blender which I can eat later and it does help me out in some ways.


    Well I am going back to bed to try to lay down for a bit.

    Much love,
    Nicole
    [This Message was Edited on 03/06/2006]
    [This Message was Edited on 03/06/2006]
    [This Message was Edited on 03/06/2006]
  7. bettydroop

    bettydroop New Member

    Nicole... and I will leave it at that. You said that the only meds you were runing out of were the Zoloft and Xanax? Be careful dear, because EVEN IF you still have some ... you can still have those symptoms IF you arent taking even a FULL dose. Because of the tough situation you are in I would imagine that you might be taking a lot LESS than yo uare used to. I dont think you have to actually be completely out. I am just worried for ya thats all (hug).

    Hope your doing well ~ Karen